Maximum likelihood estimation in semiparametric regression models with censored data

Zeng, D., Lin, D. Y. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2007. 69 (4) :507-564

Locate this article in:

Bibtex

@article{CIS-215178,
  Author = {Zeng, D. and Lin, D. Y.},
  Title = {Maximum likelihood estimation in semiparametric regression models with censored data},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {69},
  Number = {4},
  Year = {2007},
  Pages = {507--564},
  Keywords = {Random effects, Repeated measures, Proportional hazards, Survival data, Counting process, EM algorithm, Profile likelihood, Semiparametric efficiency, Generalized linear mixed models, multivariate failure times, joint models, transformation models, non-parametric likelihood}
}

Similar articles